Pacific Journal of Mathematics

Some three-point subset properties connected with Menger's characterization of boundaries of plane convex sets.

Karsten Juul

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 511-515.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905682

Mathematical Reviews number (MathSciNet)
MR0385713

Zentralblatt MATH identifier
0303.52001

Subjects
Primary: 52A10: Convex sets in 2 dimensions (including convex curves) [See also 53A04]

Citation

Juul, Karsten. Some three-point subset properties connected with Menger's characterization of boundaries of plane convex sets. Pacific J. Math. 58 (1975), no. 2, 511--515. https://projecteuclid.org/euclid.pjm/1102905682


Export citation

References

  • [1] K. Menger, Some applications of point set methods, Ann. Math., 32 (1931), 739-750.
  • [2] W. M. Swan, A generalization of a theorem of Menger, Master's Thesis, U.C.L.A. (1954).
  • [3] F. A. Valentine, Convex sets, McGraw-Hill (New York, 1964).